# SDR ASOA98003

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120278
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - UPON INSPECTION FOUND 4 EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND REPLACED THE FORWARD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
